您现在位置:科研成果 >> Knot Theory

Knot Theory

Xian'an Jin*, Fuji Zhang, On the location of the Homfly polynomial, Journal of Statistical Mechanics: Theory and Experiment (2011) P07011.

Xian'an Jin*, Fuji Zhang, The architecture and the Jones polynomial of polyhedral links, Journal of Mathematical Chemistry 49 (2011) 2063-2088.

Xian'an Jin*, Fuji Zhang, The Jones polynomial for polyhedral links, MATCH communications in Mathematical and in Computer Chemistry 65 (2011) 2:501-520.

Xian'an Jin*, Fuji Zhang, Zeros of the Jones polynomial for multiple crossing-twisted links, Journal of Statistical Physics 140 (2010) 6:1054-1064.

Xian'an Jin*, Fuji Zhang, On computing Kauffman bracket polynomial of Montesinos links, Journal of Knot Theory and its Ramifications 19 (2010) 8:1001-1023.

Xian'an Jin*, Fuji Zhang, Fengming Dong, Eng Guan Tay, Zeros of the Jones polynomial are dense in the complex plane, The Electronic Journal of Combinatorics 17 (2010) 1:R94.

Weiling Yang, Fuji Zhang, D.J. Klein, Benzenoid links, Journal of Mathematical Chemistry 47(1) (2010) 457-476.

Xian'an Jin*, Fuji Zhang,Oriented state model of the Jones polynomial and its connection to the dichromatic polynomial, Journal of Knot Theory and its Ramifications 19 (2010) 1:81-92.

Xian'an Jin*, Fuji Zhang, Homfly polynomials for even polyhedral links, MATCH communications in Mathematical and in Computer Chemistry 63 (2010) 3:657-677.

Xian'an Jin*, Fengming Dong, Eng Guan Tay, Determining the component number of links corresponding to lattices, Journal of Knot Theory and its Ramifications 18 (2009) 12:1711-1726.

27个 页次:2/310个/页 首页 上一页 下一页 尾页 转到: